Skip to content
Period on Birth Control
avatar
An_252373 posted:
I have been using the Nuva Ring for birth control for about the past five years. I have not had any problems until now. I started my period about a week and a half early while Nuva Ring was still in place. I usually only stay on my period no more than four days. Not only did I start early, I have been on my period for 7 days. What could be going on? Thanks!
Reply


Helpful Tips

uti? vaginal discomfort
This is just my experience: In my mid 40's I started to have irritation and what I thought were UTI's--sometimes they were. Why at night ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.